Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What should I do for semen discharge during sleep ?

Age 15 yrs Male Semen discharge during sleeps . I used to mustrabate a lot when i was 13 . I was not knowing about the fact that it can cause damage to my body. Now, after leaving mustrabation , semen dicharges started . It happens to me twice or thrice a week. Semen dischare is happening to me for three yrs. what should i do now ?
Asked On : Mon, 30 May 2011
Answers:  1 Views:  869
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Mastrubation does not cause any sort of physical harm to your body so please do not worry.As for the sperms discharged during sleep it is a natural process to off load the excess of sperms and make space for the new ones.The discharge in sleep is because you have stopped mastrubation and so the body has to find a method to discharge the old sperms and replace them with the new ones.
Do not worry it is normal.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor